ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Алгебраический тип эргодического сдвига Маркова

Арзуманян, В. А. (1985) Алгебраический тип эргодического сдвига Маркова. ՀՍՍՀ ԳԱ Զեկույցներ, 80 (2). pp. 59-63. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
8Mb

Item Type:Article
Additional Information:Մարկովի էրգոդիկ տեղաշարժի հանրահաշվական տիպը։ The algebric type of ergodic Markov shift.
Uncontrolled Keywords:Արզումանյան Վ. Ա., Arzumanian V. A.
Subjects:Q Science > QA Mathematics
ID Code:4805
Deposited By:NAS Reports
Deposited On:01 Feb 2013 16:15
Last Modified:13 Mar 2014 08:18

Repository Staff Only: item control page